# SDR 06FDEA1937

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Condition: Loose
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF, FOUND A LOOSE FASTENER AT STA YN 358.210 (REF. AMERICAN AIRLINES E.S. # ESO 7349 DATED 04 SEPT 86).  THE FASTENER WAS REPLACED WITH MS21140-06 BLIND BOLT WITH INSPECTION AT "C"   CHECK (REF BOECOM SVC-TUL-999/MEC).  PERFORMED CHECK AND FOUND INSTALLED HLT 159-8 FASTENER.  NO MORE INSPECTION AND ACTION REQUIRED.
